Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a 79 year old white female. I noticed

I am a 79 year old white female. I noticed at least 3 years ago that I started having a difficult time getting up from a chair without holding on & I have issues with my gait. 8 years ago, I had a partial knee replacement on my right knee. All went well, then a years & a half ago, I had my left knee fully replaced with a different doctor. I’m still having difficulties with my left knee which seems longer than the right. Other symptoms are a change in my voice & some dizziness.
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband, a med member, Arlie White, is extremely tired and sleeps 10 hours at night and at least 2 during the day. I have listed his meds here. His heart doctor and our family doctor are involved. He drinks one cocktail a day, he is 79 years old. What do you advise?

doctor1 MD

I am 29 yrs old. female My sedrate levels are 79, c reactives is 29, and I am anemic . They have tested me for Lupus, athritis, hiv , aids , all heps, vaculitus, chest xray, cat scan and mri of the brain. I have been on tons of different antibotics, this last round was ampicillin 4 times a day. They can t find infection so why am I on antibotics. The doctor does not seem to know whats going on... Could you please advise me what I should be getting tested for?

doctor1 MD

I am 79 years old female and on a blood thinner I have a hiatal hernia and am worried about having troubles with it later. Would you recommend surgery? What about laser? I have a keloid scar from a gaul bladder operation and I think that caused the hernia thank you

Loading Online Doctors....